Branched immersions and braids

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02341917
Contributor : Marina Ville <>
Submitted on : Thursday, October 31, 2019 - 4:26:18 PM
Last modification on : Friday, November 1, 2019 - 1:37:38 AM

Links full text

Identifiers

Collections

Citation

Marina Ville. Branched immersions and braids. Geometriae Dedicata, Springer Verlag, 2009, 140 (1), pp.145-162. ⟨10.1007/s10711-008-9313-6⟩. ⟨hal-02341917⟩

Share

Metrics

Record views

7